# SDR UHLA201602030056

- Difficulty date: February 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AFT SERVICE DOOR INTERIOR STRUCTURE FWD UPPER CORNER. R & R GUSSET PLATE ON AFT SERVICE DOOR INTERIOR STRUCTURE FWD UPPER CORNER REF SRM 51-41-01, 51-43-01.
